Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Boils, pimples and blackheads on bikini line, inner thighs and bum, painful, leave scars and holes on bursting. Cause and cure?

I get boils, pimples and blackheads on my bikini line, inner thighs and bum. They are painful and often take a week or two before forming a pussy head and bursting. It is embarrasing and have around 10 at any time. once they burst i am left with holes and have many dark purple/red scars coving the whole area. What are these and how an i get rid of them?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  1896
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, N.marie,
Thanks for query.
Common cause for having boils,pimples are fungal infection or hair follicle infection.
Due to itching there is infection leading to boils,bump.
So if you got fungal infection,go for treatment and you will be alright.
Apply triple action cream on the part.
At present go for antibiotic medicines for 3-5 days to clear infection,
Keep local hygiene clean,dry and airy.
Ok and bye.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor